# SDR OG52001F00001

- Difficulty date: July 19, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N241ND
- Make and model: Piper PA-28-161
- Aircraft serial: 2842051
- Engine: Lyc O320*
- System (JASC): 8011 · Engine Starter
- Part: Solenoid
- Part number: 711092252
- Condition: Incorrect
- Location: Starter
- Part time: 2,108 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT STARTER CONTINUED TO CRANK AFTER KEY WAS REMOVED AND ANYTIME BATTERY POWER WAS PRESENT.  TROUBLESHOOTING BY MAINTENANCE PERSONNEL.  FOUND WRONG PN STARTER SOLENOID INSTALLED.  RESEARCH OF AIRCRAFT RECORDS FOUND THAT THIS PART HAD NEVER BEEN REPLACED AND MUST HAVE BEEN INSTALLED AT MANUFACTURE.
